# SDR USAA040614

- Difficulty date: September 17, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1135627
- Condition: Cracked
- Location: Pylon Cutout
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PYLON CUT OUT CRACKED APPROX 1 INCH, NR 2 ENGINE PYLON ACCESS PANEL NR 5827R AFT INBOARD CORNER.  INSTALLED DOUBLER PER TYP REPAIR 54-30-07.  (M)
